# SDR USAA2009010890049

- Difficulty date: January 7, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 47,940 hours, 31,768 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435277
- Part serial: BN817
- Condition: Delaminated
- Location: Llt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C6 - MAJOR REPAIR - NR 03C30057003/024 - AREA OF DELAMINATION ON LT OTBD AFT FLAP AT INBD CORNER.  REPAIRED LT OTBD AFT FLAP AT INBD CORNER IAW B737 SRM 51-70-10.
